# SDR DALA2025111908464

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 53,844 hours, 38,413 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO P/R: STRINGER END FITTING MARKED FS1053 28R IS CORRODED.   REPLACED AFT END FITTING LONGERON 28R PER B717 DWG 5910228 (1310506)
